# SDR ASAA2015100313302

- Difficulty date: October 3, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 26,079 hours, 7,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPS CK FIRST CLASS LIGHT FAILED TO ILLUMINATE. ACFT GROUNDED.  REPLACED THE LAMP IAW MM 33-51-03-960-801. OPS CK GOOD IAW THE SAME.
